Vol. 23, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Diophantine systems

A. A. Aucoin

Vol. 23 (1967), No. 3, 419–425
Abstract

We concern ourselves in this paper with integral solutions of three Diophantine systems, generalizations of

x + y+ z = u+ v +w, xyz = uvw

and of ity + xz + yz = uv + uw + vw, ixjyz = uvw. The solutions are given in terms of parameters and are integral for an integral choice of the parameters. Throughout the paper the integer n will be greater than 1.

Mathematical Subject Classification
Primary: 10.10
Milestones
Received: 16 November 1966
Published: 1 December 1967
Authors
A. A. Aucoin